Application of Veno-Arterial ECMO Combined With Hemoperfusion in the Treatment of a Patient With Yunaconitine Poisoning: A Case Report.
Аннотация
A 40-year-old man, after accidentally ingesting aconitine in a herbal remedy, suffered severe poisoning symptoms and was diagnosed with multiple arrhythmias. He quickly received veno-arterial extracorporeal membrane oxygenation (VA-ECMO) and hemoperfusion in the ICU, along with continuous renal replacement therapy (CRRT) to stabilize his internal environment. The treatment controlled the arrhythmias, restored heart function, and alleviated acidosis. The patient was discharged feeling well after 9 days. This combined therapy is valuable for severe aconitine poisoning, especially when specific antidotes are lacking, as it provides critical life support and effectively removes toxins.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.